Tpharm.info


Aspirin overdose side effects





Aspirin overdose MedlinePlus Medical Encyclopedia

11/22/2014
07:08 | Author: Emma Coleman

Aspirin overdose side effects
Aspirin overdose MedlinePlus Medical Encyclopedia

If a normal daily dose of aspirin builds up in the body over time and causes symptoms, it's called a chronic overdose. This may happen if your kidneys do not.

American Association of Poison Control Centers. Practice Guideline: Salicylate poisoning: An evidence-based consensus guideline for out-of-hospital management. Clinical Toxicology, 2007: Vol. 45; pp 95 - 131.

If these treatments do not work or the overdose is extremely severe, hemodialysis may be needed to remove aspirin from your blood.

Note: This list may not be all-inclusive.

Goldfrank LR, ed. Goldfrank's Toxicologic Emergencies. 9th ed. New York, NY: McGraw Hill; 2011.

Large overdoses may also cause:

If treatment is delayed or the overdose is large enough, symptoms will continue to get worse.

Comments (1)Read more



Aspirin Poisoning Get the Facts on Symptoms and Treatment

9/21/2014
05:44 | Author: Lauren Ross

Aspirin overdose side effects
Aspirin Poisoning Get the Facts on Symptoms and Treatment

Aspirin poisoning can be either intentional or accidental. Symptoms of aspirin poisoning include dehydration, vomiting, fever, tinnitus, and rapid breathing.

The use of salicylates dates back 2500 years to when Hippocrates recommended the use of willow bark to relieve the pain of childbirth.

Aspirin is a trade name for acetylsalicylic acid, a common pain reliever (also called an analgesic). The earliest known uses of the drug can be traced back to the Greek physician Hippocrates in the fifth century BC. He used powder extracted from the bark of willows to treat pain and reduce fever. Share this Article:

Read More on Medscape Reference »

Aspirin Poisoning Overview.

Comments (0)

Aspirin poisoning - Wikipedia, the free encyclopedia

7/20/2014
03:16 | Author: Emma Coleman

Aspirin overdose side effects
Aspirin poisoning - Wikipedia, the free encyclopedia

[edit]. Main symptoms of aspirin overdose. Aspirin overdose has potentially serious consequences, sometimes leading to.

The acuy toxic dose of aspirin is generally considered greater than 150 mg per kg of body mass. Moderate toxicity occurs at doses up to 300 mg/kg, severe toxicity occurs between 300 to 500 mg/kg, and a potentially lethal dose is greater than 500 mg/kg. Chronic toxicity may occur following doses of 100 mg/kg per day for two or more days.

Signs and symptoms may range from mild nausea and vomiting, abdominal pain, lethargy, tinnitus, and dizziness to severe such as seizure or cerebral edema depending on the dose consumed.

Sodium bicarbonate is given in a significant aspirin overdose (salicylate level greater than 35 mg/dl 6 hours after ingestion) regardless of the serum pH as it enhances elimination of aspirin in the urine.

Comments (3)Read more

Aspirin Poisoning Symptoms - WebMD

5/19/2014
01:08 | Author: David Perry

Aspirin overdose side effects
Aspirin Poisoning Symptoms - WebMD

Aspirin poisoning can also be accidental and was once the most common The earliest symptoms of acute aspirin poisoning may include.

Doctors may uses gastric lavage, or pumping out the stomach contents, to try to prevent further absorption of the aspirin into the body. Dialysis is also sometimes used to reduce the amount of salicylate in the body.

The following people, will be admitted to the hospital regardless of salicylate levels:

Children's Hospital of Philadelphia Poison Control Center: "Aspirin: The Basics.".

IV fluids: Dehydration occurs early in aspirin poisoning. To correct dehydration, the doctor will start an IV to correct this imbalance.

Comments (4)Read more

Aspirin and Other Salicylate Poisoning - The Merck Manuals

3/18/2014
01:20 | Author: David Perry

Aspirin overdose side effects
Aspirin and Other Salicylate Poisoning - The Merck Manuals

With acute overdose, early symptoms include nausea, vomiting, tinnitus, and hyperventilation. Later symptoms include.

The most concentrated and toxic form of salicylate is oil of wintergreen (methyl salicylate, a component of some liniments and solutions used in hot vaporizers); ingestion of < 5 mL can kill a young child. Any exposure should be considered serious. Bismuth subsalicylate (8.7 mg salicylate/mL) is another potentially unexpected source of large amounts of salicylate.

Last full review/revision February 2013 by Gerald F. O'Malley, DO; Rika O'Malley, MD.

Salicylates impair cellular respiration by uncoupling oxidative phosphorylation.

Comments (5)Read more